# SDR AALA20150226009

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 73,227 hours, 38,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 24 A - F INOPERATIVE.  R & R BATTERY PACK FOR AFT OVERWING EMER EXIT SIGNS IAW AMM 33-53-00.  SYS CHECKED NORMAL.
